DrKids® - CHILDREN'S PAIN AND FEVER. ACETAMINOPHEN CHERRY FLAVORED ORAL SOLUTION. FAST-ACTING, PRE-MEASURED SINGLE-USE VIALS (AGES 2-3 YEARS)

Regular price $10.99 Save $-10.99
/
Only 117 items in stock!
  • Children’s Over-the-Counter Pain Reliever and Fever Reducer. Relieves minor aches and pains due to: common cold, flu, headache, sore throat, and toothache.
  • Safe & convenient - Child-proof packaging to prevent accidental overdose. Travel Friendly. DrKids® single-use vials can be conveniently taken everywhere you go and even TSA compliant.
  • Single-Use Vials - DrKids® single-use vials are individually filled to completely eliminate the risk of recontamination due to dosing cups or syringes.
  • Always the right Dose - Stop guessing the right dosage for your child and avoid measuring errors that could lead to unnecessary Emergency room visits.
  • Sugar-free, Dye-free, Alcohol-free. No artificial flavors or preservatives.

Available at Amazon - Dr Kids Available at Wegmans - Dr. Kids Available at WalgreensAvailable at Shnucks

  • DETAILS
  • HOW TO USE
  • INGREDIENTS
  • FACTS

Temporarily:

  • Reduces fever.
  • Relieves minor aches and pains due to:
    • The common cold.
    • Flu.
    • Headache.
    • Sore throat.
    • Toothache.

Easy to use!

  1. Flick the tip before opening so liquid descends
  2. Twist the tip until open and discard immediately
  3. Place open end into child’s mouth and Squeeze to dispense all liquid

Active Ingredient (in each 5mL)

Acetaminophen, 160mg.

Purpose: Pain reliever / fever reduce.

Inactive Ingredients

Citric acid, cherry flavor, edetate disodium, glycerin, maltitol, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium metabisulfite, sorbitol, sucralose, trisodium citrate dihydrate, xanthan gum.

Pain and Fever Dr. Kids
Dr. Kids

DrKids® Pre-measured, Children's Pain and Fever

DrKids® pain reliever and fever reducer is formulated specifically for children. Our brand delivers Pain relief and Fever reduction medication in a patented, pre-measured, single-use vial to prevent overdosing.

DrKids® Fast Acting Relief

Pain or Fever can ruin anyone’s day. For parents, it is essential to have their kids feeling good, quickly. We know how hectic a parent’s day can be, so we provide the safest and most convenient way to give children medicine.

Say Goodbye to Pain and Fever.

DrKids® reduces fever and relieves pain due to common cold, flu, headache, sore throat, and toothache.

Easy as 1-2-3.

Our simple Three-step method of use: Flick, Twist & Squeeze eliminates measuring errors and saves time when you need it the most.

Allergy, fever, cold, or flu Dr. Kids is there for you

Pre-measured Dr Kids

Pre-measured

Sick and screaming child. We have all been there. However, those are the times when most parents commit dosing errors which can lead to more crying or worse, the Emergency Room.


Convenient Dr Kids

Convenient

Travel Friendly, DrKids® single-use vials can be conveniently taken everywhere you go. No matter what or where the event is, be prepared for those unexpected colds


Hygienic Dr Kids

Hygienic

No Recontamination. It is recommended by Pediatric doctors to sterilize dosing cups after every cold... Who has time for that? DrKids® single-use vials are individually filled to completely eliminate the risk recontamination due to the misuse of dosing cups or syringes.


Ëasy

Easy to Use

Easy as 1-2-3. Our Simple use, Three-step method: Flick, Twist & Squeeze eliminates the measuring frustrations and saves time when you need it the most.


BENEFITS OF SINGLE-USE VIALS

Single Use Benefits Dr Kids
Easy to use Dr. Kids

Customer Reviews

Based on 3 reviews
100%
(3)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
C
C.R.
Maravilloso!
D
D.
O
O.W.
I love this product...